# SDR CALA2011032400171

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 33,724 hours, 10,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA FRAME AT RT STA 440 CRACK INDICATION NOTED, AROUND I/B FASTENER AND BETWEEN STRINGERS S8 TO S9.  REPAIRED FRAME AT STA 440 IAW EA 5310-04716 REV B.
